Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

How can diabetes be controlled ?

how can i lower his sugar level now his sugar is now 593 and he took his medication already
Asked On : Thu, 10 Mar 2011
Answers:  2 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
hello.. u need to consult ur doctor.. u can giv him syzygium jambolanum mother tincture 15 drops in 1/4 cup of wate twice daily.. its a homeoapthic medicine..
he will get relief from it..
i will advice you to opt for keep his diabetes in control n prevent comlications
god bless..
Answered: Thu, 10 Mar 2011
I find this answer helpful
General & Family Physician Dr. Gautam Das's  Response
Hi. If the current medications are not able to control your sugar levels then please consult a doctor to revise the dose. Also please bear in mind that rapid lowering of blood sugar levels are not good and also only medications are not enough to bring your sugar levels to control. You have to adhere to the diet and lifestyle plans suggested by your doctor. 593 is a high level. Please consult your doctor asap
Answered: Thu, 10 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor